# SDR FDEA202202040562

- Difficulty date: February 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: AGA38147
- Condition: Corroded
- Location: Zone 200
- Part time: 86,554 hours, 16,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPT, STA 1889 72RBL FLOOR SUPPORT HAS CORROSION (MARKED) REMOVED AND REPLACE FLOOR SUPPORT REF. DWG. AGA3814.
